# SDR AALA20151214010

- Difficulty date: December 7, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 80,296 hours, 22,274 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT STRONG ODOR & HAZE IN THE COCKPIT, ACCOMPANIED BY A SURGING AIR SOUND.  FOUND LT PACK ACM SEIZED.  R & R ACM IAW AMM 21-51-03-401.  PERFORMED LEAK & OPERATIONAL CHECKS, NO ODOR NOTED.
